Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 30, Number 3
HTML articles powered by AMS MathViewer

Transversality in space of three dimensions
Edward Kasner PDF
Trans. Amer. Math. Soc. 30 (1928), 447-452
On integral equations with discontinuous kernels
J. D. Tamarkin and Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 30 (1928), 453-471
On approximation to an arbitrary function of a complex variable by polynomials
J. L. Walsh PDF
Trans. Amer. Math. Soc. 30 (1928), 472-482
Transformations of nets
V. G. Grove PDF
Trans. Amer. Math. Soc. 30 (1928), 483-497
Allgemeine Eigenschaften der Cantorschen Kohärenzen
Miron Zarycki PDF
Trans. Amer. Math. Soc. 30 (1928), 498-506
On the irregular cases of the linear ordinary difference equation
C. Raymond Adams PDF
Trans. Amer. Math. Soc. 30 (1928), 507-541
On the convergence of quadrature formulas related to an infinite interval
J. V. Uspensky PDF
Trans. Amer. Math. Soc. 30 (1928), 542-559
Second-order linear systems with summable coefficients
J. H. Sturdivant PDF
Trans. Amer. Math. Soc. 30 (1928), 560-566
Concerning the arc-curves and basic sets of a continuous curve
W. L. Ayres PDF
Trans. Amer. Math. Soc. 30 (1928), 567-578
A solution of the matric equation $P(X)=A$
William E. Roth PDF
Trans. Amer. Math. Soc. 30 (1928), 579-596
Concerning the cut points of continua
Gordon T. Whyburn PDF
Trans. Amer. Math. Soc. 30 (1928), 597-609
Some theorems on the connection between ideals and group of a Galois field
Oystein Ore PDF
Trans. Amer. Math. Soc. 30 (1928), 610-620